An anisotropic PML for use with biaxial media

Austin, M, Mitchell, A, Kokotoff, D and Aberle, T 1999, 'An anisotropic PML for use with biaxial media', Microwave Theory and Techniques, IEEE Transactions on, vol. 47, no. 3, pp. 374-377.

Document type: Journal Article
Collection: Journal Articles

Attached Files
Name Description MIMEType Size
n1999000937.pdf Published version application/pdf 141.17KB
Title An anisotropic PML for use with biaxial media
Author(s) Austin, M
Mitchell, A
Kokotoff, D
Aberle, T
Year 1999
Journal name Microwave Theory and Techniques, IEEE Transactions on
Volume number 47
Issue number 3
Start page 374
End page 377
Total pages 3
Publisher IEEE
Abstract This paper presents the conditions required for an anisotropic perfectly matched layer for material exhibiting a biaxial permittivity tensor. Such materials are common in optical devices. This derivation does not treat arbitrary orientations, but should be general enough for many common situations. The effectiveness of this absorbing boundary condition is considered using the finite-element method
Subject Microwave and Millimetrewave Theory and Technology
Keyword(s) finite methods
perfectly matched layer
electromagnetics and antennas
integrated optics
DOI - identifier 10.1109/22.750246
Copyright notice © 1999 IEEE. Personal use of this material is permitted. However, permission to reprint/republish this material for advertising or promotional purposes or for creating new collective works for resale or redistribution to servers or lists, or to reuse any copyrighted component of this work in other works must be obtained from the IEEE.
ISSN 0018-9480
Version Filter Type
Altmetric details:
Access Statistics: 167 Abstract Views, 173 File Downloads  -  Detailed Statistics
Created: Fri, 18 Dec 2009, 10:06:34 EST by Catalyst Administrator
© 2014 RMIT Research Repository • Powered by Fez SoftwareContact us